# SDR SWAA2020050435747

- Difficulty date: March 15, 2020
- Submitted: May 4, 2020
- Operation: Air carrier
- Aircraft: N769SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30588
- Aircraft time: 69,225 hours, 40,698 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FRAME BS 727D BETWEEN S-8L AND S- 9L AT PASSENGER CABIN / PERFORMED REPAIR ON FRAME BS 7270 BETWEEN 5-8L AND 5-9L AT PASSENGER CABIN I.A.W EA NO.1-A53-12114 REV 4.
